# SDR 06FDEA0837

- Difficulty date: February 24, 2006
- Submitted: February 24, 2006
- Operation: Air carrier
- Aircraft: N563FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46948
- Aircraft time: 73,656 hours, 23,743 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Repair
- Condition: Unknown
- Location: Bs 295-313
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR LT SIDE NOSE SECTION STA 295-313 Z-30.  REMOVED REPAIR DOUBLER IAW SRM 51-35-01 VOL 2, REMOVED SEALANT AND FR PRIMER IAW SRM 51-41-01 VOL 2.  PERFORMED NDI ON INTERNAL FRAME NO CRACK FOUND.  FOUND CRACK ON SKIN LONG .5 INCH AT STA 298.  REMOVED SECTION OF THE DAMAGE SKIN AND REPAIR IAW SRM 53-20-00 FIG 11 VOL 1.  FABRICATED PARTS IAW DETAIL PARTS TRAVELER N01155 AND SRM 53-20-00 FIG 11 VOL 1.
